# SDR C2XA11CL234

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 15,201 hours, 9,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD FLT 6033 - THE CREW REPORTED WALL PANEL 5A WAS EXTREMELY WARM TO TOUCH, STRONG SMELL OF BURNING PLASTIC.  ALL DISSIPATED WHEN PACK 2 BLEED WAS DESELECTED.  MAINTENANCE INSPECTED AND RESECURED THE AIR CONDITION DUCT BEHIND SIDEWALL PANEL.  OPERATIONAL CHECKS WERE GOOD.
